# SDR TSAA0357117

- Difficulty date: May 7, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N819AL
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- System (JASC): 5754 · Leading Edge Devices
- Part: Web
- Part number: 65453203
- Condition: Corroded
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DISCOVERED ON RIGHT WING SPAR WEB AT FSS 540-552 BEHIND THE NR 6 SLAT.  CUTOUT DAMAGED SECTION OF WEB.  FABRICATED REPAIR PARTS AND DRILLED FASTENER HOLES.  ALODINE, PRIMED AND INSTALLED REPAIR PART WET WITH FASTENERS MAKING A FAYING SURFACE SEAL. REPAIR COMPLETED IAW SRM 57-10-6, FIGURE 1.  (M)
